Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6559
Title: Sulla dimensione di prodotti tensoriali infiniti
Authors: Spangher, Walter
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Walter Spangher, "Sulla dimensione di prodotti tensoriali infiniti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 50-56.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si determina la dimensione del prodotto tensoriale di famiglie infinite $(E_{i})_{i\epsilon I}$di spazi vettoriali su un corpo $K$ .
Si determina la dimensione del prodotto tensoriale di famiglie infinite $(E_{i})_{i\epsilon I}$di spazi vettoriali su un corpo $K$ .
We determine the tensor product's dimension of all infinite families $(E_{i})_{i\epsilon I}$ of vector spaces over a field $K$.
URI: http://hdl.handle.net/10077/6559
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:
File Description SizeFormat 
SpangherRendMat05.pdf415.71 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

542
Last Week
1
Last month
checked on Oct 19, 2018

Download(s)

255
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.